# SDR CA031031008

- Difficulty date: June 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 14,172 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Condition: Loose
- Location: Rotor Servo
- Component: Servo
- Component part number: AC67244
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE DAILY INSPECTION, THE BEARING WAS FOUND LOOSE IN THE HOUSING( MOVEMENT AXIALLY ) BECAUSE OF STAKING FAILURE. FURTHERMORE, WITH THE FREEDOM OF THE BEARING TO MOVE AXIALLY PLUS THE RADIAL STRESSES IMPOSED, THE SLEEVE BETWEEN THE BEARING OUTER RACE AND ITS HOUSING STARTED TO BREAK UP.
